To my DC family:
Im sitting here with my depression almost bringing me to tears again. I finished tapering off the Lyrica. I also had to quit Topamax cold turkey and my headaches are back with a vengence. The doctor put me on Propanalol 40mg 2x daily. I dont feel like its working all that well. I take like 13 pills every morning. I take 6 more at night. Plus in the middle of those, i take 2 pills again. Im on percocet evvery 6 hours along with my regular meds. My panic attacks are happening more frequent and I take 30mg of buspar 2x daily. Ive tried to come back to DC to help others to take my mind off my troubles. I keep taking bad falls and reinjuring my frozen shoulder.
Im not even sure why Im posting this. There are lots of people who are far worse off than I am. I guess I just needed to vent and explain my absence from the board. Thank you all for yor help when I discussed my frozen shoulder. I read and took each one to heart. I just wish I could afford the visits. My hub and I are totally strapped. I can only hope my disability will come thru soon. I need to go now as Ive bared my soul and now sit here in tears. Thank you for letting me vent. If I can help anyone else, please let me know so that it will take my mind of my own troubles. Thanks again as I go to seek peace somehow.
In search of peace,
My depression is getting the best of me?
- 13 Aug 2012 by Tee6759
- 14 Aug 2012
- lyrica, tears again, topamax, depression, headache, tapering, cold turkey
To my DC family:
Dear Tee, all I can say is that you will make it thru this terribly difficult time. Just keep telling yourself that, reinforcing the positive thinking. I really hope you do find peace quickly, I hope you can talk with your doctor asap so that you don't find yourself in an even more desperate situation. You will make it thru this! We are all here for you. Please feel free to friend me if you need to talk more. I know that things can become so very overwhelming & pain can lead to desperation. We do not want you to go there. It is great that you have reached out for help! I'm sure you have some long-term friends here on dc but if you would like another I am happy to be in contact with you & help in any way I can! I wish you all the best & reaching out to your MD & friends on here is a great step that shows you are a fighter. This is not the time to give up. With much compassion, Darling Di.
I feel for you and wish there were something I could say that would make it all go a way. The docs seem to be trying, but not succeeding at the moment. Trust is hard to come by when that is happening, but try to trust them.
You are on a lot of meds. The interactions must be killer. Keep talking to your doctor, even if you can't visit, call the nurse and tell her what is going on. It will take a little longer, but you will get some feedback.
Good luck and I hope that things improve soon.
Well honey, it if it makes you feel better I'm crying right now too. I just dropped off my little boy to his first day of Kindergarden. He has never been with anyone other than me since he was born. I know I know every parent and child goes through this, but he was petrefied, and I have never seen fear in his little eyes like that. Very stressful, and I came home and just started bawling. It sure is different not having him here. I'm going through some pretty stressful issues right now with my two older boys, and the 18 yr. old wants to come live with us. Not prepared for that, but..anyways, I can sympathize with beeing stressed. I havent slept in days, and upped my psych. app. to Thursday. And you don't have to apologize for posting. That's what we're here for. I posted a question a few days ago regarding my insomnia, pleading for suggestions and help. If you need to post, and get responses to make you feel better... than post away.
Son't be too hard on yourself. That's what friends, and caring membeers are for... silly girl. lol. I'm sorry about you're panick attacks. I used to have them regularly on a daily basis, until I got on Klonopin. It's been a lifesaver for me. But I won't lie, I still have them occasionally, and it's no walk in the park. Hang in there. There are several people struggling right now with anxiety/panick issues. I'm one of them. Do you have an extra box of tissue? lol Can you send it too me along with some chocolate. lol. If I'm going to cry..I might as well eat chocolate while I'm doing it. right??? Aaahh I'll be ok. Hang in there. this too shall pass, and hopefully you will feel better soon. Ruthie
I just sent you a message today & getting ready to send another. Please let me know what I can do to help you out. That is what friends are for & you didn't say you were having this many problems.
So once you get my message please open up.
And again this site is here & I am here to help you.
So don't ever feel like your whining or complaining when you need help we are here for you.
Hope to talk to you soon. Your friend Kathy
You don't list any anti-depressants that you are taking. I hope that you are. And if so, maybe you should ask your doctor about increasing it.
I was severely depressed due to my chronic pain destroying my whole life. When my doctor said to increase my anti-depressant, I told her that no drug could possibly help something so situational. But 5 weeks later after increasing the dose, my depression went away completely!!! And the higher dose also treats pain since anti-depressants act as pain killers as well. My ife was still horrible, but I could then cope. Don't get me wrong, I still have my bad days of crying with the pain and what I can't do, but it doesn't overpower me most days.
Just a suggestion for you.
im sorry that you are not doing well. i know how it feels to fell like your depression is getting the best of you. it something that i struggle with everyday but im trying to get more busy so i won't focus on negative thoughts. so far its working. i realize i have to take things one day at a time b/c everyday is different. so don't give up hoping and praying that things will get better oneday.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Dec 2009 • 2 answers
Posted 6 Jul 2010 • 2 answers
Posted 23 Oct 2012 • 3 answers
Posted 28 Mar 2013 • 2 answers
Posted 9 Apr 2013 • 3 answers